A Pure Mathematical Tragedy
Denis Villeneuve’s Incendies
Bibliographic Data
| ID | 20238186 |
|---|---|
| Authors | Milo Sweedler (0000-0002-1879-0122, corresponding author) |
| Year | 2021 |
| Volume | 19 |
| Issue | 4 |
| Pages | 32-44 |
| Publication date | 2021-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Film International (JOURNAL) |
| Journal identifiers | ISSN: 1651-6826 • E-ISSN: 2040-3801 |
| Publisher | Intellect (PUBLISHER • GB) |
| DOI | 10.1386/fint_00136_1 |
| OpenAlex | W4285325455 |
| Language | EN |
| References cited | 3 |
| Highly cited | No |
|---|